MathSciNet Relay Station
MathSciNet bibliographic data
MR356131 58F05 (58H05)
Avez, André; Lichnerowicz, André; Diaz-Miranda, A. Sur l'algèbre des automorphismes infinitésimaux d'une variété symplectique. (French) J. Differential Geometry 9 (1974), 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement